Over the next 10 weeks, I hope to provide 10 tips that I provide to my patients to help with their fatigue. Hopefully one of them might provide some benefit to you.
Do you experience lethargy/ fatigue in the afternoon within in hour or two of lunch.
I find it is not uncommon after lunch to feel afternoon lethargy. Consider drinking a glass of green tea or enjoying a cup of coffee before lunch. Try to avoid a very heavy lunch and if you are having pasta, choosing marianara over cream sauces might give you some extra pep in the afternoon.Consider a ten minute walk before you go back to work after lunch.View Thread
I am very sorry- Just saw this one( from one year ago). Many patients with Sjogrens do not use Restasis,nor does it help everyone. If there is a question, consider getting an evaluation with a corneal specialist who has expertise in the treatment of dry eyes.Hope you are doing ok.View Thread
Most rheumatologists are taught during their training to use the least amount of prednisone for the shortest time needed. One reason is the potential long term side effects of prednisone such as osteoporosis, cataracts, cardiovascular risks to name a few. On the other hand, I will prescribe prednisone chronically at the lowest dose possible if it helps their RA and they prefer not to take the other recommened medications.View Thread
Not sure of you mom's diagnosis, but there are many physicians in the country looking for eligible patients to enroll in drug studies for RA. Possibily, you can call the Arthritis Foundation to see who might be doing studies near your mom's residence. They would b expected to only include her in the study if she had definite RA. This might give you an answer in terms of diagnosis and also provide a treatment avenue without cost to your mom. In fact, some studies actually pay patients to participate.View Thread
While methotrexate has a number of potential side effects, weight gain is not commonly seen. I tell my patients that even if a side effect of a drug is unusual, it does not mean its not related.Nonetheless, if one of my patients developed weight gain on MTX, I would look for other causes. It is possible that I would need to stop the medication to see if there was a true cause and effectView Thread
Meloxicam is the generic name for Mobic. It is a non steroidal anti inflammatory drug or NSAID. I try to avoid the combination with prednisone due to the increased risk of causing a bleeding ulcer. In those cases where the patient is on low dose prednisone -typically less than 5 mg- I often add a stomach protector due decrease this possible side effect.View Thread